Home » Frequently asked Questions on Health » Why is my skin becoming dark in colour?

Why is my skin becoming dark in colour?

Q: My skin is becoming dark on some parts of my face, especially around the lips and chin. What is the reason? How to get rid of it? Also, my face colour is darker than my body colour. How can I get back my colour?

A:Your description is so well given. The whole phenomenon appears to be due to exposure to sunlight. Please use a good sunscreen lotion / cream. Kindly remember that all sunscreens should be re-applied once in 3-4 hours. You may have to take oral hydoxychloroquine sulphate, under a doctor's supervision. De-pigmenting agents such as hydroquinone (2%-5%) will also help. There is a special combination called Kligman's formula, again to be used under a dermatologist's supervision.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------